JournalscmhVol. 73, No. 4pp. 584–602

Stable constant mean curvature hypersurfaces in some Riemannian manifolds

  • S. Montiel

    Universidad de Granada, Spain
Stable constant mean curvature hypersurfaces in some Riemannian manifolds cover
Download PDF

Abstract

We determine all stable constant mean curvature hypersurfaces in a wide class of complete Riemannian manifolds having a foliation whose leaves are umbilical hypersurfaces. Among the consequences of this analysis we obtain all the stable constant mean curvature hypersurfaces in many nonsimply connected hyperbolic space forms.

Cite this article

S. Montiel, Stable constant mean curvature hypersurfaces in some Riemannian manifolds. Comment. Math. Helv. 73 (1998), no. 4, pp. 584–602

DOI 10.1007/S000140050070